| Model Number |
1000096 |
| Medical Device Problem Codes |
Failure to Sense (1559); Date/Time-Related Software Problem (2582); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump battery was depleting quickly, that the touch screen was unresponsive and that the pump time was incorrect, cause was unknown.Customer declined to troubleshoot the issue with tandem technical support; therefore the allegation could not be confirmed.